# SDR SCNA97102

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 1144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND HAT SECTION CORRODED AT  AFT LEFT LAVATORY FLOR, LBL 26 TO 42, BS 1144.  REMOVED CORRODED HAT SECTION, FABRICATED AND INSTALLED NEW SECTION IN ACCORDANCE WITH B727 SRM 51-40-3.
